Ask an expert
Question

28 Jul 2005

No libido - need advice urgently
I have had problems about 2 years ago with the pill & libido. The pill I was on was making me completely sick & I lost my libido. As per a Gynae, I've tried other pills & nothing helped. I've stopped all contraceptives now for about 10 months & still I have not seen any improvement with my libido. I have the most wonderful fiance & we live healthy & spend alot of time together but this is causing problems in my relationship & with my emotions. I used to be so aroused & so into making love with my finace & now I just push him away. I wish I could feel the way I used to. It's killing me & us. Is there anything I can do. Maybe you can refer me to a Sexologist if that will help. Please advise. I am lost.
Answer 260 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Try the sexologist forum.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote